# SDR CALA2013100491756

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,883 hours, 14,089 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GENERATOR DRIVE LIGHT IS NOT ILLUMINATED WITH LT GENERATOR DRIVE DISCONNECT SWITCH IN OUT POSITION.  CLEANED & RESEATED LT IDG CONNECTOR.  SYSTEM CHECKED GOOD.
